Illinois Journal of Mathematics

Unitaries in Banach spaces

Pradipta Bandyopadhyay, Krzysztof Jarosz, and T. S. S. R. K. Rao

Full-text: Open access

Abstract

We study the abstract geometric notion of unitaries in a Banach space characterized in terms of the equivalence of the norm determined by the state space.

Article information

Source
Illinois J. Math., Volume 48, Number 1 (2004), 339-351.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258136187

Digital Object Identifier
doi:10.1215/ijm/1258136187

Mathematical Reviews number (MathSciNet)
MR2048228

Zentralblatt MATH identifier
1047.46010

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46L05: General theory of $C^*$-algebras

Citation

Bandyopadhyay, Pradipta; Jarosz, Krzysztof; Rao, T. S. S. R. K. Unitaries in Banach spaces. Illinois J. Math. 48 (2004), no. 1, 339--351. doi:10.1215/ijm/1258136187. https://projecteuclid.org/euclid.ijm/1258136187


Export citation